# SDR SWAA2021071304746

- Difficulty date: July 29, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 58,924 hours, 34,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP DELAMED AT INBOARD AFT CORNER / REPAIRED RT WING O/B FLAP; I/B AFT CORNER IAW SRM 57-53-01-2R-4 REV. 71; SRM 51-70-10-2R-1 REV. 71; AND SRM 51-70-10-2R-0 REV. 71 FINISHED IAW AMM 51-21-99-300-801 REV 72
